# SDR USAA2014111800004

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 43,600 hours, 20,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS ARMING LEVER AT 2R DOOR HARD TO OPERATE.  CLEAN & LUBE ARMING LEVER ON 2R DOOR.  OPERATES GOOD, OK TO SERVICE IAW AMM 52-13-22 PAGE 501.
